# SDR FDEA201103301249

- Difficulty date: March 30, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83461
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT CENTER CARGO DOOR CUT-OUT FORWARD JAMB SKIN L-40R TO L- 41R.  EVALUATED AND FOUND PREVIOUSLY NOT CARRIED OUT AS PER SRM 53-00-15 FIGURE 202 REPAIR 8 REVISION 46.  REPAIR CARRIED OUT REPAIR AS PER SRM SRM 53-00-15 FIGURE 202 REPAIR 8 REVISION 46.  EO 1-5100-7-5001 A5 PART 1.
